Swim is loosing his breath

Discussion in 'Amphetamine' started by Abracadabra, Jul 29, 2006.

  1. Abracadabra

    Abracadabra Newbie

    Reputation Points:
    19
    Messages:
    7
    Joined:
    Jul 29, 2006
    116 y/o
    Swim insuffilated his last 20mg dose of adderall xr at around 6pm last night. It is now 12:05 PM. Swim just took a piss and lost his breath for a sec..it was strange..swims medical friend said I should see his doc..he cant remmber (he has medical training, but is diing from lung cancer) what it exactly is..Does anyone have any ideas about this?
     
  2. Abrad

    Abrad R.I.P. Platinum Member & Advisor R.I.P.

    Reputation Points:
    1,903
    Messages:
    2,145
    Joined:
    Dec 10, 2005
    Nobody here can say what it is. Follow your friends advice and see a doctor.
     
  3. Forthesevenlakes

    Forthesevenlakes Platinum Member

    Reputation Points:
    1,408
    Messages:
    1,995
    Joined:
    Feb 26, 2006
    based on swiy's other posts, I would say go see a doctor. he's never even heard of someone ingesting that much adderall in such a short timeframe. maybe he's just sheltered when it comes to that kind of thing, though.
     
  4. Abracadabra

    Abracadabra Newbie

    Reputation Points:
    19
    Messages:
    7
    Joined:
    Jul 29, 2006
    116 y/o
    So nobody has any ideas other than seeing doctor?
     
  5. Abracadabra

    Abracadabra Newbie

    Reputation Points:
    19
    Messages:
    7
    Joined:
    Jul 29, 2006
    116 y/o
    forth I didnt injest it in such a short time period. Swim insuffilated 20mg hourly over a few hours.
     
  6. jesusfreak666er

    jesusfreak666er Newbie

    Reputation Points:
    69
    Messages:
    676
    Joined:
    Jun 25, 2005
    from U.S.A.
    I am not a doctor and swim swim recomends that if You feels bad You should see a doctor... few people on this site if any for that matter should be trusted with swiys life, not that they dont know what they are talking about but without a proper medical examination all one can give You is a guess.
     
  7. Forthesevenlakes

    Forthesevenlakes Platinum Member

    Reputation Points:
    1,408
    Messages:
    1,995
    Joined:
    Feb 26, 2006
    still though, thats alot for someone to handle unless You has a huge tolerance. part of the shortness of breath could be due to an additive effect over several hours with repeated dosing. but unfortunately swim cant give You much more advice beyond seeing a doctor except to lay down and try to relax, maybe this could help with the breathing. definitely consider calling a friend to look after You if You is still feeling bad, but a doctor would probably be best. sorry swim cant be of more help!
     
  8. Micklemouse

    Micklemouse Platinum Member & Advisor

    Reputation Points:
    4,627
    Messages:
    3,212
    Joined:
    Feb 18, 2004
    from U.K.
    Again, go & see a doctor if your worried my friend - better safe than sorry. Adderall being a stimulant & all will have an effect on both the cardiac (heart) & pulmonary (lungs) systems, both being linked. Shortness of breath is a common side effect of stimulant use, & amphetamines in particular (a quick web search will give you more info & back this up), so abstinence should be the cure - having said that A Certain Mouse suffered from asthma-like symptoms for some months after giving up; it did however pass eventually.

    Urination can also bring about orthostatic hypotension - a rapid decrease in blood pressure - as can amfetamines. One of the symptoms of orthostatic hypotension is also shortness of breath.

    Orthostatic hypotension due to suppression of vasomotor outflow ...
     
    Last edited by a moderator: Sep 9, 2017
    1. 5/5,
      good info
      Jul 30, 2006
  9. Forthesevenlakes

    Forthesevenlakes Platinum Member

    Reputation Points:
    1,408
    Messages:
    1,995
    Joined:
    Feb 26, 2006
    seems like most stimulants can. swim once heard a story from a pharmocology professor about his friend, who had taken viagra. after making love to his wife, the man stood up to go to the bathroom. the orthostatic hypotension kicked in, and the man promptly passed out onto his wife.

    moral of the story is that even the most well-informed people can still fall prey to nasty side effects. why take chances? swim cant reiterate enough to go see a doctor if theres any questions in swiy's mind about his/her safety.
     
    Last edited by a moderator: Sep 9, 2017
  10. ~lostgurl~

    ~lostgurl~ Platinum Member & Advisor Donating Member

    Reputation Points:
    3,441
    Messages:
    3,888
    Joined:
    Dec 23, 2004
    from Australia
    Last edited by a moderator: Apr 30, 2017
  11. ~lostgurl~

    ~lostgurl~ Platinum Member & Advisor Donating Member

    Reputation Points:
    3,441
    Messages:
    3,888
    Joined:
    Dec 23, 2004
    from Australia
    This is for fast heart rate associated with SVT, so if this is something you are also experiencing you could try one of these techniques.. Be sure to talk to your Dr before trying these.

    Vagal maneuvers for a fast heart rate

    Vagal maneuvers are used to try to slow an episode of fast heart rate. These simple maneuvers stimulate the vagus nerve, sometimes resulting in slowed conduction of electrical impulses through the atrioventricular (AV) node of the heart. Be sure to talk to your health professional before trying these.

    Vagal maneuvers that you can try to slow your fast heart rate include:
    • Gagging.
    • Holding your breath and bearing down (Valsalva maneuver).
    • Immersing your face in ice-cold water (diving reflex).
    • Coughing.
    • Putting pressure on your eyelids.
    It is important to have your health professional show you how to do these procedures correctly.
    In addition to these, your health professional may sometimes try another vagal maneuver (called carotid sinus massage) in the emergency room to help slow your heart rate. This technique should only be performed by a health professional.

    http://www.webmd.com/hw/health_guide_atoz/ps1283.asp?navbar=ps1687
     
    Last edited by a moderator: Sep 10, 2017
  12. Abracadabra

    Abracadabra Newbie

    Reputation Points:
    19
    Messages:
    7
    Joined:
    Jul 29, 2006
    116 y/o
    Well, I took his pulse a few houurs ago and it was 80, which from what I hear is normal...I was just breathing pretty heavily...Fine now...
     
  13. jesusfreak666er

    jesusfreak666er Newbie

    Reputation Points:
    69
    Messages:
    676
    Joined:
    Jun 25, 2005
    from U.S.A.
    sounds better, I would recomend stayng away from adderall and if using if the future use more moderation, maybe avoid the shock of snorting on your system and go with oral.